# SDR 96FDEA01482

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65183864
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0300 AND 028, BS 1060 STR 24R WL 155 THERE IS A CRACK IN SKIN.  *S/D*  REMOVED DAMAGED SKIN AT BS 1060 STR 24R WL 155 AND REPAIRED PER FEDEX SRM 53-30-3 FIG 3A.
